# SDR VIBR20140219004

- Difficulty date: January 24, 2014
- Submitted: February 19, 2014
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems, LLC., repair station VIBR368K
- Aircraft: N560CK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600207
- Aircraft time: 7,208 hours, 8,939 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pressure Switch
- Part number: D45C31
- Part serial: 433
- Condition: Faulty
- Location: Mlg
- Part time: 7,208 hours, 8,939 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 20 INSPECTION.  LANDING GEAR WARNING SWITCH CHECK FAILED.  LANDING GEAR HORN FAILS TO SOUND AT 140 KNOTS.  HORN SOUNDS AT 128 KNOTS.  LOCATED BEHIND COPILOT INSTRUMENT PANEL, UNDER A WIRE HARNESS.
